# SDR DXTA2024020210793

- Difficulty date: January 30, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 14,122 hours, 10,748 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: UNKNOWN
- Condition: Misrouted
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT DISCONNECTED AUTOPILOT & YAW DAMPER TO ADJUST A SLIGHT RUDDER TRIM INPUT.   NOTICED THE INPUT IN CONDITION GOT WORSE.  ADJUSTING TRIM OPPOSITE MADE CONDITION BETTER.  ON LANDING, CHECKED  RUDDER TRIM DEFLECTION WITH FULL LT TRIM & TAB WAS DEFLECTED LT.  & FULL RT TRIM TAB DEFLECTS RIGHT.  TRIM APPEARS TO HAVE BEEN INSTALLED REVERSE.  VERIFIED RUDDER TRIM MOVING IN WRONG DIRECTION WITH MANUAL INPUT.  ACCESSED AFT RUDDER TRIM TAB CABLE. FOUND CABLE MISS ROUTED AFT OF PULLEY BRACKET BS 572 IN TAIL BELOW VERTICAL STAB IAW MM 27-21-02.  REPLACED RUDDER TRIM CABLE. WHILE REMOVING CABLE FOUND ROUTING TO BE INCORRECT & CHAIN ON BACKWARDS. INSTALLED NEW RUDDER TRIM CABLE. IAW MM 27-21-02. TENSIONED CABLE. IAW MM 27-20-00.   FOUND RUDDER TRIM INDICATOR GOING TO FAR LT & NOT FAR ENOUGH RT. REPOSITIONED RUDDER TRIM INDICATOR. IAW MM 27-20-00.  RIG & TRAVEL CHECK GOOD. IAW MM 27-20-00.  VERIFIED ROUTING, CHAIN WRAP, TRAVELS & COMPLIED WITH OBSERVERS CHECK, SAFETIED RUDDER TRIM CABLE TURNBUCKLES IAW MM 27-20-00.  REHECKED RUDDER TRIM CABLE TENSION, CHECKED GOOD. IAW MM 27-20-00. VERIFIED TENSION AND AND ROUTING.  ORIGINAL SUBMISSION DATE: 02/02/2024.
